User Profile
My gf's mom was prescribed Vicodin and Valium for a stiff neck, the first day she was fine but after that she has gotten very angry all the time and almost like she is hallucinating things. Is there anything in Vicodin or Valium that would make her do that?
Did you find this post helpful?
First Helper User Profile crisplizard
|

User Profile
replied July 8th, 2011
Also does anyone know if its common for doctors to prescribe these two drugs for just a stiff neck?
|
Did you find this post helpful?

User Profile
replied August 14th, 2011
Especially eHealthy
crisplizard,

The combination is a common one. The Vicodin (hydrocodone) is an opioid pain medication. The Valium (diazepam) is a benzodiazepine, which are prescribed for muscle spasm, anxiety, and as an anticonvulsant.

They are usually given for a short period of time, to get the patient over the acute phase. However, with continued use, both of these drugs can cause dependency.


Though not common, agitation, being angry, and/or hallucinating are known side effects of Valium. Vicodin commonly makes a person drowsy, but paradoxical effects can occur.

If these side effects occur, the medicines should be discontinued, and the patient's physician contacted.
|
Did you find this post helpful?
Tags: angry, neck
Quick Reply